# SDR HEEA076853

- Difficulty date: October 19, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 1,094 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 206050247135
- Condition: Damaged
- Location: Mlg Float
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

END COVERS COMING UNSEWN.
